# SDR USAA2011010390029

- Difficulty date: December 28, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 33,913 hours, 18,418 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53471124200000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C11/SY6 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SHEAR TIE AT FR69, +Y1160.  REPLACED SHEAR TIE AT FR69, +Y1160 IAW A319 SRM 51-72-11.
